MathSciNet Relay Station
MathSciNet bibliographic data
MR701564 (85d:11100) 11R42 (11G05 14K07 14K22)
Coates, John; Goldstein, Catherine Some remarks on the main conjecture for elliptic curves with complex multiplication. Amer. J. Math. 105 (1983), no. 2, 337–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement